# SDR CA001003018

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Component: Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE POSTED UPON TAKEOFF. RESET STALL COMPUTER, A/C BACK IN SERVICE.
